# SDR SWIA2021091360943

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 - STRINGER 25R SPLICE CORRODED ON BOTH SIDES OF FRAME     (C-CHECK RO 9/8/2021)    DAMAGE ON FS333 - STRINGER 25R SPLICE FOUND TO BE OUT OF LIMITS IN REF TO CRJ900 SRM 53-00-00-101-A01. REMOVED AND REPLACED  FS333 STRINGER 25R WITH NEW. IN REF TO CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV. E. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. NO LEAKS NOTED.
